





PROVISIONAL OFFICIAL TIMETABLE v 1

DATED 18-19 JANUARY 2019

			18-19 JANUARY 2019	
START	END			MINUTES/LAPS
THURSDAY: 17 th JANUARY 2019				
08:00	- 12:00	NON-EXCLUSIVE SESSION alternate wit	th Arrive & Drive	
EXCLUSIVE OFFICIAL TESTING (WITH TRANSPONDER FITTED)				
12:00	- 18:12		RS OF IAME X30 CLASSES & BAMBINO 60cc (PRACTICE	SCHEDULE)
			MEMBERS - 105 AED / BAMBINO - 160 AED).	
11:00 - 17:30		REGISTRATION FOR ALL REGISTERED DRIVERS OF IAME X30 CLASSES & IAME BAMBINO 60cc		
13:00 - 18:00		COMPULSORY PRE-RACE SCRUTINEERING FOR ALL IAME X30 CLASSES & IAME BAMBINO 60cc		
13:00 - 10:00		Mandatory for all drivers attending the Exclusive Practice.		
11:00 - 17:30		TYRES TO BE PAID DIRECTLY TO DUBAI KARTDROME - A TOKEN / VOUCHER WILL BE ISSUED TO DRIVERS TO		
11:00 - 17:30		COLLECT THE TYRES FROM IAME X30 SUPPLIERS (Outdoor Parking)		
12:00 - 18:30		Fuel / Oil Purchase from Outdoor Reception & handing over of Fuel & Kart Tanks in Parc Ferme		
FRIDAY: 18 th JANUARY 2019				
0.45	o	REGISTRATION, DISTRIBUTION OF TRA	ANSPONDERS, SCRUTINEERING AND TYRE COLLECTIO	N FOR THOSE DRIVERS
8:15	8:55	WHO DIDN'T PRACTICE FOR EXCLUSIV	E TESTING ON THURSDAY THE 17 TH JANUARY 2019.	
MANDATORY DRIVERS BRIEFING FOR <u>ALL REGISTERED DRIVERS OF IAME X30 CLASSES & IAME BAMBINO 60c</u>				ME RAMRINO 60cc
9:00 9:30 MANDATORY DRIVERS BRIEFING FOR <u>ALL REGISTERED DRIVERS OF TAME ASO CLASSES & TAME BAMBI</u> OUTDOOR KARTDROME RECEPTION BRIEFING AREA			HE DANDING OUCC	
9:40	9:50	Practice/Qualifying	IAME: X30 Shifter / X30 Shifter Veterans	7 minutes
9:40 9:55	9:50 10:05	Practice/Qualifying	IAME: X30 Shifter / X30 Shifter Veterans	7 minutes 7 minutes
10:10	10:20	Time Trial 1	IAME Bambino 60cc	10 Minutes
10:25	10:35	Practice/Qualifying	IAME: X30 Senior / X30 Master	7 minutes
10:40	10:50	Practice/Qualifying	IAME: X30 Junior	7 minutes
10:55	11:10	HEAT 1	IAME: X30 Shifter / X30 Shifter Veterans	12 Laps
11:15 11:35	11:30 11:45	HEAT 1 Time Trial 2	IAME: X30 Cadet / Rookies IAME Bambino 60cc	10 Laps 10 Minutes
11:50	11:45	HEAT 1	IAME Bambino 6000 IAME: X30 Senior / X30 Master	12 Laps
12:10	12:25	HEAT 1	IAME: X30 Junior	12 Laps
12:25	12:55		LUNCH BREAK AND PRAYER TIME	
13:00	13:15	HEAT 2	IAME: X30 Shifter / X30 Shifter Veterans	12 Laps
13:20	13:35	HEAT 2	IAME: X30 Cadet / Rookies	10 Laps
13:40 13:55	<mark>13:50</mark> 14:10	Time Trial 3 HEAT 2	IAME Bambino 60cc	10 Minutes
13:55 14:15	14:10 14:30	HEAT 2	IAME: X30 Senior / X30 Master IAME: X30 Junior	12 Laps 12 Laps
14:35	14:50	HEAT 3	IAME: X30 Shifter / X30 Shifter Veterans	12 Laps
14:55	15:10	HEAT 3	IAME: X30 Cadet / Rookies	10 Laps
15:15	15:25	Time Trial 4	IAME Bambino 60cc	10 Minutes
15:30	15:45	HEAT 3	IAME: X30 Senior / X30 Master	12 Laps
15:50 16:35	16:05	HEAT 3 PRIZE GIVIN	IAME: X30 Junior IG AT THE PODIUM FOR IAME BAMBINO 60cc	12 Laps
ARRIVE & DRIVE WILL BE OPERATIONAL FROM 16:15 ONWARDS - NO KART OWNERS				
ADDITIONAL FUEL PURCHASE FROM RECEPTION FROM 4PM-5:30PM				
	S/	ATURDAY: 19 th JANUARY 2019		
8:30	9:00	MANDATORY SIGN-ON FOR ALL IAME DRIV		
			ERS WHO ARE RENTING FROM DUBAI KARTDROME	
9:05	9:20	DE-BRIEF FOR IAME X30 Drivers		
9:30	9:35	WARM UP	IAME: X30 Shifter / X30 Shifter Veterans	5 Minutes
9:40	9:45	WARM UP	IAME: X30 Cadet / Rookies	5 Minutes
9:50 10:00	9:55 10:05	WARM UP WARM UP	IAME: X30 Senior / X30 Master IAME: X30 Junior	5 Minutes 5 Minutes
	10:30	PRE-FINAL		
10:10 10:35	10:30 10:55	PRE-FINAL PRE-FINAL	IAME: X30 Shifter / X30 Shifter Veterans IAME: X30 Cadet / Rookies	14 Laps 10 Laps
11:00	11:20	PRE-FINAL	IAME: X30 Senior / X30 Master	14 Laps
11:25	11:45	PRE-FINAL	IAME: X30 Junior	14 Laps
10:30	11:25	SWS Senior Cup & Master Cup Category - S		
* Senior Cup will be weighed at the beginning of the race "with racing gear" - MIN. weight 80 KG * Master Category will be weighed at the beginning of the race "with racing gear" - MIN. weight 90 KG / Age 35+				
11:30	11:45	SWS SENIOR / MASTER MANDATORY BRIE		
11:55	12:05	Practice/Qualifying	SWS Senior / Master Cup	10 Minutes
12:05	13:00		LUNCH BREAK AND PRAYER TIME	
13:05	13:20	Race 1	SWS Senior/Master Cup	10 Laps
13:25	13:45	GRAND FINAL	IAME: X30 Shifter / X30 Shifter Veterans	16 Laps
13:50 14:15	14:10 14:30	GRAND FINAL Race 2	IAME: X30 Cadet / Rookies SWS Senior/Master Cup	12 Laps 11 Laps
14:35	14:55	GRAND FINAL	IAME: X30 Junior	16 Laps
15:00	15:20	GRAND FINAL	IAME: X30 Senior / X30 Master	16 Laps
15:50	PRIZE GIV	VING AT THE PODIUM FOR ALL IAME X30 CL		
ARRIVE & DRIVE WILL BE OPERATIONAL FROM 15:30 ONWARD - NO KART OWNERS				
PLEASE NOTE THAT THE TIMETABLE COULD BE MODIFIED BEFORE OR ON THE RACE DAY				

















